Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Bumps on the vagina over a long period of time - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   Hi?
Doctor :   how can i help you
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   I think I have a problem with my vagina, i dont think its HPV though im not sure.
User :   16 f
User :   im 5'5 and i weight 110 pounds.
User :   are you there?
Doctor :   yes
Doctor :   could specify what problem u have
User :   my vagina has these small bumps on them
Doctor :   which colour
User :   but they dont look like the pictures online with HPV
User :   the color of my vag.
Doctor :   do u have pain or itching?
User :   nope
User :   hello?
Doctor :   bumps
Doctor :   i mean
User :   they look like very little pimples
Doctor :   do u have fever as of now?
User :   no i don't.
User :   ivce had this for a while.
Doctor :   ok
Doctor :   since how long u have problem?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor